| Model Number |
FV046T |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
09/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (regarding medwatch form (b)(4)) was implanted during a procedure performed on (b)(6) 2023.The sprung reservoir set (fv046t) from this report was subsequently connected to the abovementioned progav 2.0 shuntsystem by the hospital.According to the complainant, the shunt system caused an overdrainage and had adjustment difficulties.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 37 years.Height: 150 cm.Weight: 48 kg.Gender: female.
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the reservoir were determined.Permeability test: a permeability test has shown that all components are permeable.Result: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.